# SDR USAA2010122793249

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 73,649 hours, 45,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B1 CHECK - CORROSION ON STRINGER AT BS 765, S26R.  REPAIRED STRINGER AT BS 765, S26R IAW B737 SRM 53-00-03, FIGURE 201 AND EA 116880.
